Advertisement

Siberian Mathematical Journal

, Volume 30, Issue 5, pp 805–811 | Cite as

Isometric immersions of the Lobachevskii plane in E4

  • I. Kh. Sabitov
Article
  • 26 Downloads

Keywords

Isometric Immersion Lobachevskii Plane 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    G. Blanuŝa, Über die Einbettung hyperbolischer Räume in euklidische Räume,” Monatshefte Mathematik,59, No. 3, 217–229 (1955).Google Scholar
  2. 2.
    É. R. Rozendorn, ”Realization of the metric ds2=du2+f(u)dv2 in five-dimensional Euclidean space,” Dokl. Akad. Nauk ArmSSR,30, No. 4, 197–199 (1960).Google Scholar
  3. 3.
    S. B. Kadomtsev, “Impossility of some special isometric immersions of Lobachevskii space,” Mat. Sb.,107, No. 2, 175–198 (1978).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • I. Kh. Sabitov

There are no affiliations available

Personalised recommendations